Open Access
Translator Disclaimer
February, 1974 On a Set of Almost Deterministic $k$-Independent Random Variables
A. Joffe
Ann. Probab. 2(1): 161-162 (February, 1974). DOI: 10.1214/aop/1176996762

Abstract

We give an elementary example, generalizing the one of Bernstein, of a set of pairwise independent random variables which are not jointly independent. It preserves, the "not enough emphasis" characteristic of Bernstein's example in which each random variable is a function of any two of them.

Citation

Download Citation

A. Joffe. "On a Set of Almost Deterministic $k$-Independent Random Variables." Ann. Probab. 2 (1) 161 - 162, February, 1974. https://doi.org/10.1214/aop/1176996762

Information

Published: February, 1974
First available in Project Euclid: 19 April 2007

zbMATH: 0276.60005
MathSciNet: MR356150
Digital Object Identifier: 10.1214/aop/1176996762

Subjects:
Primary: 60B05

Keywords: 60-01 , Bernstein , indepdence , pairwise independence

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
2 PAGES


SHARE
Vol.2 • No. 1 • February, 1974
Back to Top